Is Tylenol Vaccination Occurring? Make sure you don’t drink too much of this

0
16


In collaboration with Fresh toast

Tylenol can have adverse reactions when combined with alcohol and medications, but also substances you consume every day.

Tilenol is one of those things that many of us always have on hand. Now that we are on track to be completely vaccinated, Tylenol is a good precaution when it comes to avoiding annoying side effects, such as a sore arm. And while it is an over-the-counter drug, there are some substances that should not be mixed with it. This list includes obvious substances, such as alcohol, and less obvious ones, such as coffee.

A study published in the journal Chemical research in toxicology found that consuming large amounts of caffeine while taking acetaminophen, the compound present in Tylenol, could cause liver damage. The study showed that caffeine tripled the amount of a toxic product called N-acetyl-p-benzoquinone imine (NAPQI), which is a key enzyme that the liver produces by breaking down acetaminophen.

RELATED: What is safe to do inside without a face mask? Here is a breakdown

Photo of Jira via rawpixel.com

The researchers said this process is similar to what happens to people who consume large amounts of alcohol while simultaneously taking acetaminophen. While it is very common for medications to have reactions to other substances, it is important to know that they are not limited to alcohol or other medications.

Researchers in the study say that some people may be more careful when taking Tylenol and caffeine, especially those taking other medications (especially antiepileptics) and / or drinking a lot of alcohol, as all of these substances they only stress the liver.

RELATED: Doing so increases your risk of heart disease

Caffeine is present in many things, from soft drinks to coffee, and even though an adverse reaction is unlikely to occur, it is important to be careful. In order to avoid mild complications, such as sleep problems, nervousness, and irritability, researchers recommend avoiding additional rations of caffeine when ingesting acetaminophen. If reactions such as fever, nausea, or loss of appetite occur, it is important to stop using Tylenol products and visit a doctor.

Read more Fresh toast





Source link

LEAVE A REPLY

Please enter your comment!
Please enter your name here